CSpace
implicitizationofpartialdifferentialrationalparametricequations
Guangwei Li
2006
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume19Issue:2Pages:256
AbstractIn this paper, we propose algorithms for the following problems in the implicitization of a set of partial differential rational parametric equations P. (1)To find a characteristic set for the implicit prime ideal of P; (2) To find a canonical representation for the image of P; (3)To decide whether the parameters of P are independent, and if not, to re-parameterize P so that the new parametric equations have independent parameters; (4) To compute the inversion maps of P, and as a consequence, to decide whether P is proper.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37190
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guangwei Li. implicitizationofpartialdifferentialrationalparametricequations[J]. journalofsystemsscienceandcomplexity,2006,19(2):256.
APA Guangwei Li.(2006).implicitizationofpartialdifferentialrationalparametricequations.journalofsystemsscienceandcomplexity,19(2),256.
MLA Guangwei Li."implicitizationofpartialdifferentialrationalparametricequations".journalofsystemsscienceandcomplexity 19.2(2006):256.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guangwei Li]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guangwei Li]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guangwei Li]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.